EconPapers    
Economics at your fingertips  
 

ON Modified -Contractive Mappings

Marwan Amin Kutbi, Muhammad Arshad and Aftab Hussain

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

Hussain et al. (2013) established new fixed point results in complete metric space. In this paper, we prove fixed point results of α -admissible mappings with respect to η , for modified contractive condition in complete metric space. An example is given to show the validity of our work. Our results generalize/improve several recent and classical results existing in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/657858.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/657858.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:657858

DOI: 10.1155/2014/657858

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:657858